초록 close

Typhlitis은 주로 급성 백혈병으로 항암 치료 후 호중구 감소증 상태에서 발생하는 대장염을 말하는데, 간혹 골수 이식 후 면역억제재 치료 또는 약물에 의한 무과립구증, AIDS, 고형암의 화학요법 후에도 발생할 수 있다. 저자들은 갑상선기능항진증 치료에 사용되는 propylthiouracil을 복용한 후 호중구 감소 상태에서 발생한 Typhlitis 1예를 경험하였으므로 문헌고찰과 함께 보고하는 바이다. 드물지만 갑상선기능항진증 환자에서 propylthiouracil 투여 후 복통, 설사와 발열 등의 증상이 동반되면 typhlitis의 가능성을 고려하여 조기에 적절한 진단과 치료를 하여야 할 것으로 사료된다.


Typhlitis is one of the most ominous complications in immunocompromised patients. Neutropenic enterocolitis or typhlitis is a clinical syndrome characterized by fever, diarrhea and abdominal pain that occurs in neutropenic patients. It has been reported as a complication of childhood leukemia, but is now known to occur in adults with solid malignancies, acquired immunodeficiency syndrome (AIDS) or bone marrow transplantation (BMT). The association of typhlitis and propylthiouracil has not been previously reported. We report a case of a 42-year-old female patient with typhlitis due to propylthiouracil patient with hyperthyroidism. (Korean J Med 73:666-669, 2007)